"MAP/PH/1 queue with working vacations, vacation interruptions and N Po" by C. Sreenivasan, Srinivas R. Chakravarthy et al.
 

MAP/PH/1 queue with working vacations, vacation interruptions and N Policy

Document Type

Article

Publication Date

3-15-2013

Publication Title

Applied Mathematical Modelling

Abstract

In this paper we study a MAP/PH/1 queueing model in which the server is subject to taking vacations and offering services at a lower rate during those times. The service is returned to normal rate whenever the vacation gets over or when the queue length hits a specific threshold value. This model is analyzed in steady state using matrix analytic methods. An illustrative numerical example is discussed.

Volume

37

Issue

6

First Page

3879

Last Page

3893

DOI

10.1016/j.apm.2012.07.054

ISSN

0307-904X

Comments

First name of Sreenivasan likely Chakkooth.

Rights

© 2013 Elsevier Inc. All rights reserved.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 38
  • Usage
    • Abstract Views: 8
  • Captures
    • Readers: 16
see details

Share

COinS